# SDR CALA2024100102534

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 51,237 hours, 18,299 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53054
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPAIR THE RIGHT HORIZONTAL STAB RIB 5 STIFFENER 2 EVIDENCE OF CRACK FOR SCEPTER TRACKING PURPOSE REPAIRED RIGHT HORIZONTAL STAB RIB 5,STIFFENER 2 AS PER SRM 55-10-09-2R-4,REPAIT 4 FIGUER 202
